Probabilistic Model-based Imitation Learning

File Description SizeFormat 
ab2013.pdfAccepted version2.84 MBAdobe PDFDownload
Title: Probabilistic Model-based Imitation Learning
Author(s): Englert, P
Paraschos, A
Peters, J
Deisenroth, MP
Item Type: Journal Article
Publication Date: 1-Oct-2013
URI: http://hdl.handle.net/10044/1/12215
DOI: http://dx.doi.org/10.1177/1059712313491614
ISSN: 1059-7123
Publisher: Sage Publications
Start Page: 388
End Page: 403
Journal / Book Title: Adaptive Behavior
Volume: 21
Issue: 5
Copyright Statement: © The Author(s) 2013
Appears in Collections:Computing



Items in Spiral are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons